Volume 7, Number 4
Previous Issue Next Issue

Jian-ming Miao

J. Comp. Math., 7 (1989), pp. 321-323

Preview Full PDF 124 1906 Abstract

Song-shi Dang

J. Comp. Math., 7 (1989), pp. 324-326

Preview Full PDF 112 1896 Abstract

Jun Ji

J. Comp. Math., 7 (1989), pp. 327-333

Preview Full PDF 112 1901 Abstract

Ming-kui Chen

J. Comp. Math., 7 (1989), pp. 334-342

Preview Full PDF 115 1879 Abstract

Jian-zhong Wang & Yuan Chen

J. Comp. Math., 7 (1989), pp. 343-360

Preview Full PDF 110 1812 Abstract

Long-ji Tang & Gan-quan Xie

J. Comp. Math., 7 (1989), pp. 361-366

Preview Full PDF 112 1768 Abstract

Hua-no Wu & Yu-hua Wu

J. Comp. Math., 7 (1989), pp. 367-373

Preview Full PDF 113 1910 Abstract

Xian-kang Zhang

J. Comp. Math., 7 (1989), pp. 374-382

Preview Full PDF 115 1871 Abstract

Che Sun

J. Comp. Math., 7 (1989), pp. 383-396

Preview Full PDF 108 1908 Abstract

Chun-hui Chen & Ji-guang Sun

J. Comp. Math., 7 (1989), pp. 397-401

Preview Full PDF 105 1947 Abstract

Qun Lin & Rui-feng Xie

J. Comp. Math., 7 (1989), pp. 402-411

Preview Full PDF 115 1925 Abstract

Jian-xin Deng

J. Comp. Math., 7 (1989), pp. 412-417

Preview Full PDF 120 1811 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard